RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1682–1686 (Mi de8837)  

This article is cited in 3 scientific papers (total in 4 papers)

Ordinary Differential Equations

Problems on the control of Lyapunov exponents

E. L. Tonkov

Mathematics and Computer Science Institute, Udmurt State University, Izhevsk

Full text: PDF file (941 kB)

English version:
Differential Equations, 1995, 31:10, 1646–1651

Bibliographic databases:
UDC: 517.977
Received: 15.05.1995

Citation: E. L. Tonkov, “Problems on the control of Lyapunov exponents”, Differ. Uravn., 31:10 (1995), 1682–1686; Differ. Equ., 31:10 (1995), 1646–1651

Citation in format AMSBIB
\Bibitem{Ton95}
\by E.~L.~Tonkov
\paper Problems on the control of Lyapunov exponents
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1682--1686
\mathnet{http://mi.mathnet.ru/de8837}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433886}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1646--1651


Linking options:
  • http://mi.mathnet.ru/eng/de8837
  • http://mi.mathnet.ru/eng/de/v31/i10/p1682

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zaitsev, E. L. Tonkov, “Attainability, compatibility and V. M. Millionshchikov's method of rotations”, Russian Math. (Iz. VUZ), 43:2 (1999), 42–52  mathnet  mathscinet  zmath
    2. D. A. Sivkov, “Upravlenie spektrom periodicheskikh sistem vozmuscheniyami minimalnogo ranga”, Izv. IMI UdGU, 2005, no. 3(33), 3–94  mathnet
    3. V. A. Zaitsev, E. K. Makarov, S. N. Popova, E. L. Tonkov, “Zadachi upravleniya invariantami A. M. Lyapunova”, Izv. IMI UdGU, 2006, no. 3(37), 43–48  mathnet
    4. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratev, S. N. Popova, “K semidesyatiletiyu Evgeniya Leonidovicha Tonkova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 3–9  mathnet  elib
  • Number of views:
    This page:46
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019